# SDR FDEA201610283741

- Difficulty date: October 28, 2016
- Submitted: November 3, 2016
- Operation: Air carrier
- Aircraft: N797FD
- Make and model: Boeing 757222
- Aircraft serial: 28143
- Aircraft time: 58,168 hours, 22,104 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Transmitter
- Part number: 18196918
- Part serial: 0421
- Condition: Inoperative
- Location: Rt Wing Te Flap
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, WHEN FLAP HANDLE WAS MOVED FROM 5  TO 1 DEGREES, AN IMMEDIATE EICAS MESSAGE FOR TE FLAP  ASYMETERY APPEARED AND THE FLAP GUAGE STOPPED SLIGHTLY  LESS THAN 5 DEGREES WITH ASSOCIATED FLAP STOPPAGE.  REMOVED AND REPLACED THE FLAP POSITION TRANSMITTER. IAW AMM 27-58-03-4. OPS CHECKED GOOD. OK FOR SERVICE
